# SDR C2XA07SH009

- Difficulty date: February 12, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 16,375 hours, 12,422 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532637401
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CENTER OMEGA BEAM LOWER FLANGE WAS FOUND WITH CORROSION BETWEEN FRMS 23 AND 29. MAINTENANCE REPAIRED CENTER OMEGA BEAM AT FRM 24 IAW SRM 53-00-10; RESTORED ORIGINAL FINISH TO BLEND AREAS AT FRMS 23 TO 29 IAW EMB 145 CPM 51-21-07. AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
